hey there family, i wasnt up to par this last couple days and could barely get myself to do anything. im still at 12 pills, and on my bad days, still taking 12 and not more like i want. the zofran is helping tremendously and the sports tokuhan patches i use helps also. for a couple days as much as it helps the withdrawls, i stopped the zofran because i believe it may be the culprit of tummy trouble. so now soon, ill be reducing again and of course the brain and body is already giving me a hard time, but i will do this!!! this isnt an option for me. my depression and anxiety/panic has been real bad, feeling low and doing a lot of crying and found myself sleeping alot more. the body aches was pretty decent yesterday but at 145 am hawaii time i woke up with withdrawls. so here i am, doing my devotions, praying and hanging out with my family here. take care, and ill be back, leanne
Are you cutting pills in half?? I am tapering from a horrible sub. detox!! Would not recommend... I was only on 2mgs. for 3 months went down to 1mg. and it was worse than anything... I am taking vicodin for wd and tapering down from them... it all sucks!! You have to get out and walk or do yard work!! Hot baths etc... it really does help!! Stretching and any type of movement... keep it up girl!!!
Sorry to hear the depression and anxiety is bad at the mo! You will have your bad days but it is great that you are hanging in there and not taking more of the pills even though you might want to! You are strong and you will fight this!!
Will be praying for you and its great you are updating so often,its good to keep your mind busy and share what you are going through!
We are all here for you!!
You take care and look after yourself!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2011 • 3 answers
Posted 25 Jan 2012 • 3 answers
Posted 5 Feb 2012 • 4 answers
Posted 6 Jun 2012 • 8 answers
I am trying to taper down on percocet, when I got down to only one pill per day, the pain in all my?
Posted 25 Jan 2016 • 0 answers